RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1914, Volume 29, Number 2, Pages 182–185 (Mi msb6513)  

Sur les propriétés des séries des fonctions orthogonales

I. I. Privaloff


Full text: PDF file (205 kB)

Bibliographic databases:

Citation: I. I. Privaloff, “Sur les propriétés des séries des fonctions orthogonales”, Mat. Sb., 29:2 (1914), 182–185

Citation in format AMSBIB
\Bibitem{Pri14}
\by I.~I.~Privaloff
\paper Sur les propri\'et\'es des s\'eries des fonctions orthogonales
\jour Mat. Sb.
\yr 1914
\vol 29
\issue 2
\pages 182--185
\mathnet{http://mi.mathnet.ru/msb6513}
\zmath{https://zbmath.org/?q=an:48.1396.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb6513
  • http://mi.mathnet.ru/eng/msb/v29/i2/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:189
    Full text:97

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020